# SDR 99UAL900419

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582233
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING WILL NOT TURN OFF IN BUSINESS SECTION.  *S/D*  REPLACED POWER SUPPLY M1553, OPS CHECKS OK.
